# SDR M9QR564N

- Difficulty date: May 21, 1998
- Submitted: March 26, 2000
- Operation: General aviation
- Filed by: GE Engine Services, LLC, repair station M9QR564N
- Engine: Pwa JT8*
- System (JASC): 7250 · Turbine Section
- Part: Airseal
- Part number: 762425
- Condition: Cracked
- Location: Lp Turbine
- Stage of operation: IN
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

WHILE RE-EVALUATING THE DATA FOR TI-JT8D-117 ON WELDING OF THE KNIFE EDGE AIRSEALS ON 2ND, 3RD, AND 4TH STAGE ROTATING AIRSEALS, CRACKING WAS DETECTED IN THE PEDESTAL RADIUS.  THE PART WAS DAMAGED AS THE RESULT OF THE LASER WELDING PROCESS.   THE INVESTIGATION IS CONTINUING.  REF:  OPERATOR CONTROL NR 98ZZZX2242 AND 98ZZZX2243.       (X)
